# SDR DXTA2014021105647

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 14,078 hours, 8,698 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY MILDEW SMELL COMING THROUGH AIR CONDITIONING SYS.  REMOVED, CLEANED & RE-INSTALLED NR 1 & NR 2 ACM WATER SEPARATOR COALESCER SOCKS IAW MM 12-10-01.  OPERATIONS & LEAK CHECKED GOOD.
